# SDR DALA2025033102367

- Difficulty date: March 26, 2025
- Submitted: March 31, 2025
- Operation: Air carrier
- Aircraft: N3754A
- Make and model: Boeing 737832
- Aircraft serial: 29626
- Aircraft time: 75,958 hours, 29,327 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0878874) CORROSION FOUND ON UPPER FLANGE INTERCOSTAL BTW STA 500H TO 500I AT FWD CARGO COMPARTMENT. INTERCOSTAL ON STA 500H TO 500I LBL=24 WAS FABRICATED AND REPLACED PER B737-800 SRM 53-30-53-0I PROCEDURE 2 IDENTIFICATION 2 AND B737-800 SRM 51-40-02-0G.
